# SDR ABXA020309

- Difficulty date: November 7, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,515 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 313T13809
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE STRUT AFT FAIRING SPAR WEB, FOUND ONE CRACK ON STIFFENER (P/N 313T1380-15), AND FOUR CRACKS ON WEB (P/N 313T1380-9). REPAIRED STRUT AFT FAIRING IAW REA B654-44936-MR.
